# SDR SWAA2022111659758

- Difficulty date: October 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 3 LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT THE ACTUATOR RIBS AT LT WING 2022-584338 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 190023010;CAL DUE DATE: 14-FEB-23;[02] REMOVED AND REPLACED LEADING EDGE SLAT 3 IAW B737-700 AMM 27-81-21.STEPS ARE DOCUMENTED ON NRC TTG8Q00FJ87E.;[03] JOB COMPLETED AND CERTIFIED AS RII.
